Limit cycles in continuous and discontinuous piecewise linear differential systems with two pieces separated by a straight line
Închide
Conţinutul numărului revistei
Articolul precedent
Articolul urmator
216 6
Ultima descărcare din IBN:
2021-03-12 16:31
Căutarea după subiecte
similare conform CZU
517.9 (152)
Ecuații diferențiale. Ecuații integrale. Alte ecuații funcționale. Diferențe finite. Calculul variațional. Analiză funcțională (151)
SM ISO690:2012
LLIBRE, Jaume. Limit cycles in continuous and discontinuous piecewise linear differential systems with two pieces separated by a straight line. In: Buletinul Academiei de Ştiinţe a Moldovei. Matematica. 2019, nr. 2(90), pp. 3-12. ISSN 1024-7696.
EXPORT metadate:
Google Scholar
Crossref
CERIF

DataCite
Dublin Core
Buletinul Academiei de Ştiinţe a Moldovei. Matematica
Numărul 2(90) / 2019 / ISSN 1024-7696

Limit cycles in continuous and discontinuous piecewise linear differential systems with two pieces separated by a straight line


CZU: 517.9
MSC 2010: 34C05, 34C07, 37G15.
Pag. 3-12

Llibre Jaume
 
Universitat Autònoma de Barcelona
 
Disponibil în IBN: 3 ianuarie 2020


Rezumat

This paper is a survey on the study of the maximum number of limit cycles of planar continuous and discontinuous piecewise linear differential systems defined in two half–planes separated by a straight line L. We restrict our attention to the crossing limit cycles, i.e. to the limit cycles having exactly two points on the straight line L. We summarize the results known by now and describe the tools for obtaining them.

Cuvinte-cheie
Discontinuous differential system, continuous differential system, limit cycle, piecewise linear differential system